Nicotine Gum Poisoning

When trying to quit smoking with nicotine gum (Nicorette® Gum), make sure you do not use too much of this gum or combine it with other nicotine-containing products. Even though nicotine gum is a nonprescription drug, it is possible to overdose on this product.
 
For example, if you smoke cigarettes or use other nicotine-containing products while using nicotine gum, it may cause nicotine poisoning. Contact your healthcare provider right away if you develop symptoms of a nicotine overdose, such as:
 
  • Nausea and vomiting
  • Vision or hearing problems
  • Confusion
  • Seizures.
 
Treatment for this type of overdose will likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
(Click Nicorette Gum Overdose for more information on what may occur if you experience nicotine poisoning while using nicotine gum. This Web resource describes more symptoms of an overdose and discusses other treatment options that are available.)
 
7 Reasons to Stop Smoking
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.